Difficulty in sleeping due to stress, want to use homeopathic medicines for sound sleep. Advice?
Hi There, I am new user of this site. I hope and pray that I will get good answer. Which homeopathic can be good for sleep one of my friend he lost his sleep due to that he is very stressed and consistently talking now. Some one said to me Passiflora Q and Anakalerium may help. Can I have your input please Thanks you Ahmed
Before you start yourself on medication, you should try all the sleep hygiene measures. Take a warm bath at night, regularize your sleeping timings.Firstly stop all tea/coffee/alcohol/chocolates/colas as all of them contain caffeine. Next you should start with daily exercise for 45 min to 1 hr. Use your bed exclusively for sleeping and keep your bedroom lit dim. Dont try too hard to go to sleep. If you are not getting sleep, sit up, do some reading and again go to the bed when you feel drowsy. If the problem still persists, please visit some other psychiatrist who can help you.
Thanks for choosing HCM for your concerns.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am 35 yrs old, 5 1 and female, I just took birth last Feb of last yr. cesarian section. From that time I started to loose weight from 100lbs+ to 90lbs+ to 80lbs+probably due to poor sleep, anxiety, and stress. I just want to know what medicines or what steps should I take to ease mental anxiety and stress and promote good sleep habits and regain my normal weight.
My son is having extreme stress and anxiety and sleep apnea due to the stress level. He has had three sleep tests for apnea and given several masks to use - all of which he cannot use. His apnea is not caused by any obstruction to the airways. He has a very stressful job, stress at home with his daughter, and bills caused by many medical testings. He also has IBS and high blood pressure. He tries to stay gluten-free and maintain the acidity level of his digestive system, but as he works at least 12 hours (on an average day), 6-1/2 days a week, it is hard. He is 61 yrs of age, and has a family history of heart and memory related problems. He has asked different doctors to check his hormonal balance, and none have so far listened to him. He lives in the Tampa Florida area. He prefers to be treated through alternative means rather than a plethora of drugs. The present meds for BP and anxiety he is taking are causing many side effects. I can get a list of them if you want. Please, can you offer any suggestions? Thank You
Sir, my brother s age is 19. Last year he had Thyphoid fever and was very weak. After using the prescribed drugs from the doctor , he became normal again. But after that his head started shivering. At first, we thought it was just due to weakness and did not take it seriously. But as it continued for several days , we consulted a neural specialist. He performed some physical tests and told it was just due to the tension and stress during the exam preparations, while he was preparing for competitive exams. He prescribed some medicines, and asked him to do some meditation . Though, the shivering (of the head) was controlled for few days, the problem reappeared again now. I have observed that the shivering is more for him mostly during the exams and especially in the summer. I just wanted to know whether it is only because of his exam stress or any other reason? I would also like to know whom he should consult to overcome with this problem, as it is most embarrassing in his college. Or can he just overcome this through physical exercises and meditation ?
Yes I have been taking Viibryd for one week. Ivejust finished my 10 mg side. I ve have a few side effect such as vision problem and a little tiredness and sleepiness. Do you think that will change the longer I m on it? My main question is could I increase bruising
Since March I have had level II pitting edema in my legs and feet (about 8-15 of fluid) twice. My cardiologist refers to this as right-sided heart failure. My liver and kidneys are fine, EKG and echo normal and no blood clots. I had a right heart catheter that revealed a pulmonary wedge pressure of 20. They did not check the left side of my heart. I was prescribed Lasix and told take it from time to time as needed, and Spiranolactone to take indefinetly. I have mild obstructive sleep apnea and was told this may be causing the elevated right-sided pressure which eventually leads to the edema. I wear a CPAP every night. I feel very tired at points in the day to where I cannot hold my eyes open, and I am also extremely bloated in my stomach. I feel pressure near my sternum. A tight band sensation wraps from my back around to chest at the sternum level, which makes wearing a bra complete torture. The last thing is that most mornings upon waking I will gag until I vomit. Please help me I am desperate for answers and have been to ten doctors. Stacie
I suffered a compound fractured patella requiring surgery/wiring 8 weeks ago. Since then I have struggled to get back into any sort of normal sleeping pattern resulting in about 4-6 interrupted hours of sleep at different times over the course of the day. I have been taking 10mg diazepam that has helped with anxiety but not sleeping
about two weeks ago, i started waking up every night, not sure what causes me to wake. but, while i am laying there, my heart stops beating for a second and then restarts as normal. it will happen about three or four more times and then i eventually fall back to sleep. and then two nights ago, every time i go to lay down i get a horrible headache, when i stand up, it goes away. so, i was just wondering if i should be worried?
SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...
Hi. I have a 27 year old son, who appears healthy...very strong, good nutrition etc, drinks occasionally....he has episodes that are increasing in frequency now, where he feels tingly and foggy, then becomes really disoriented, angry, confused and...
A few years ago I began falling asleep at inappropriate times. I was so sleepy that I had to quit my teaching job because I would fall asleep in the middle of teaching a lesson, reading a story, grading papers, in the middle of lunch, etc. I...